# SDR SWAA2024110145879

- Difficulty date: October 7, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 58,269 hours, 35,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED; BS294-312; RBL15; WL208; (1EA CRACK)<[01] REMOVED AND REPLACED INTERCOSTAL AT BS 294 TO BS 312 RBL15 WL 208 PER SRM 51-40-02-0G-0 AND DWG 141A5400.;[02] VERIFIED ACTION 1. JOB COMPLETE.
